# SDR AALA20141025006

- Difficulty date: October 25, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 88,223 hours, 13,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417T504347
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR EMER EXIT SIGN, ABOVE INSIDE DOOR HANDLE, THREE LIGHTS MISSING.  REPLACED EMER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
